# SDR 99ZZZX3418

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4716C98
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HUB LEAKING RED DYE.  CRACK VISIBLE WITH NAKED EYE (DUE TO DYE LEAKING THROUGH).  CAUSE UNKNOWN.
